Alert archive / New Mexico / Wind Advisories in 2017

Wind Advisory 12, NWS Albuquerque, NM

February 11, 2017

NWS Albuquerque, NM issued this wind advisory at Feb 11, 2017, 2:30 PM MST. It took effect at Feb 12, 2017, 12:00 AM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2017, 2:30 PM MST (21:30 UTC)
In effect from
Feb 12, 2017, 12:00 AM MST
Expired
Feb 12, 2017, 5:45 AM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted.

299 
WWUS75 KABQ 112130
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
230 PM MST Sat Feb 11 2017

...STRONG WINDS CONTINUE OVER THE SANGRE DE CRISTO MOUNTAINS
TODAY AND STRENGTHEN OVER PORTIONS OF THE EAST CENTRAL PLAINS OF
NEW MEXICO...

...STRONG WINDS TO REDEVELOP OVER THE EASTERN PLAINS EARLY SUNDAY
MORNING...

...POTENTIALLY DAMAGING EAST CANYON/GAP WINDS POSSIBLE 
SUNDAY IN THE MIDDLE AND LOWER RIO GRANDE AND UPPER TULAROSA 
VALLEYS...

.Strong winds across the Sangre De Cristo Mountains and portions 
of the eastern plains will gradually decrease through the late 
afternoon. Then, tonight into early Sunday morning, a strong 
backdoor cold front will push through the eastern plains and
beyond the central mountain chain, resulting in strong to 
potentially damaging east canyon/gap winds in the Middle and 
Lower Rio Grande Valley, as well as the Upper Tularosa Valley.

NMZ534-120000-
/O.NEW.KABQ.WI.Y.0012.170212T0700Z-170212T2100Z/
/O.CON.KABQ.WI.Y.0011.000000T0000Z-170212T0000Z/
Quay County-
230 PM MST Sat Feb 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM MST
SUNDAY...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from midnight tonight to 2 PM MST
Sunday. 

* LOCATION...Quay County in New Mexico. 

* WINDS...West 25 to 35 mph with gusts of 45 mph through late this
  afternoon. Winds will turn north northeasterly around midnight,
  surging up in speed to 25 to 35 mph with additional gusts of 45
  to 50 mph.

* TIMING...Strong winds will persist through the late afternoon.
  Winds will subside around sunset, but will surge back up after
  midnight. Winds will gradually decrease in speed Sunday
  afternoon.

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Strong cross winds will pose difficult driving
  conditions, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden Gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ530-535-536-120000-
/O.NEW.KABQ.WI.Y.0012.170212T0700Z-170212T2100Z/
Union County-Curry County-Roosevelt County-
230 PM MST Sat Feb 11 2017

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM MST
SUNDAY...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from midnight tonight to 2 PM MST
Sunday. 

* LOCATION...The far eastern plains of New Mexico.

* WINDS...Sustained from the north northeast at 25 to 35 mph with
  occasional gusts to 50 mph.

* TIMING...Winds will turn northerly and rapidly increase in speed
  tonight. The wind shift will impact northeast New Mexico prior
  to midnight, gradually progressing southward into the early
  morning hours.

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Strong cross winds will pose difficult driving
  conditions, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden Gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ513>515-523-529-531>533-120000-
/O.CON.KABQ.WI.Y.0011.000000T0000Z-170212T0000Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Central Highlands-
Northeast Highlands-Harding County-Eastern San Miguel County-
Guadalupe County-
230 PM MST Sat Feb 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* LOCATION...Sangre de Cristos Mountains, Central Highlands,
  Northeast Highlands, Harding County, Eastern San Miguel County,
  and Guadalupe County in New Mexico. 

* WINDS...West 25 to 35 mph with gusts of 45 to 50 mph.

* TIMING...Strong winds will gradually subside through the late
  afternoon.

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Strong cross winds will impact north to south 
  oriented roadways. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden Gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ519-520-525-120000-
/O.CON.KABQ.HW.A.0005.170212T1200Z-170213T0200Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Upper Tularosa Valley-
230 PM MST Sat Feb 11 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY EVENING...

* LOCATION...Middle and Lower Rio Grande Valley and Upper 
  Tularosa Valley. 

* WINDS...East at 35 to 45 mph with occasional gusts to near 60 
  mph below canyons and through gaps. 

* TIMING...Increasing Sunday morning, peaking mid day, then 
  decreasing early Sunday evening. 

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Very strong cross winds on north to south 
  oriented roadways may create dangerous travel conditions for 
  large and high profile vehicles. Damage to trees, roofs, 
  utility lines and other vulnerable structures is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, a High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$
3 follow-up statements
541 
WWUS75 KABQ 112349
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
449 PM MST Sat Feb 11 2017

...STRONG WINDS TO REDEVELOP OVER THE FAR EASTERN PLAINS EARLY 
SUNDAY MORNING...

...DAMAGING EAST CANYON WINDS SUNDAY IN THE MIDDLE AND LOWER RIO 
GRANDE AND UPPER TULAROSA VALLEYS AS WELL AS THE SOUTH CENTRAL
HIGHLANDS...

.Tonight, a strong backdoor cold front will push southward through
the eastern plains and westward through and beyond the central 
mountain chain. Strong to damaging east canyon or gap winds in 
the Middle and Lower Rio Grande Valley, Upper Tularosa Valley and
South Central Highlands are expected. 

NMZ534-120600-
/O.EXP.KABQ.WI.Y.0011.000000T0000Z-170212T0000Z/
/O.CON.KABQ.WI.Y.0012.170212T0700Z-170212T2100Z/
Quay County-
449 PM MST Sat Feb 11 2017

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM
MST SUNDAY...
...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

* LOCATION...Quay County in New Mexico.

* WINDS...Will turn north-northeasterly around midnight,
  increasing in speed to 25 to 35 mph with gusts of 45 to 50 mph.

* TIMING...Strong winds will persist through the overnight hours
  into mid day Sunday. 

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Strong cross winds will pose difficult driving
  conditions, especially for high profile vehicles. East to west
  oriented roadways, including I-40, will be especially
  susceptible to these cross winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden Gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

NMZ513>515-523-529-531>533-120100-
/O.EXP.KABQ.WI.Y.0011.000000T0000Z-170212T0000Z/
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Central Highlands-
Northeast Highlands-Harding County-Eastern San Miguel County-
Guadalupe County-
449 PM MST Sat Feb 11 2017

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

Strong winds will continue to subside this afternoon across the
Sangre de Cristo Mountains and portions of northeast New Mexico.
Therefore, the wind advisory will be allowed to expire. 

$$

NMZ519-520-525-120600-
/O.UPG.KABQ.HW.A.0005.170212T1200Z-170213T0200Z/
/O.NEW.KABQ.HW.W.0007.170212T1200Z-170213T0200Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Upper Tularosa Valley-
449 PM MST Sat Feb 11 2017

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 7 PM MST SUNDAY...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 5 AM to 7 PM MST Sunday.
The High Wind Watch is no longer in effect. 

* LOCATION...Middle and Lower Rio Grande Valley and Upper 
  Tularosa Valley. 

* WINDS...East at 35 to 45 mph with occasional gusts to near 60 
  mph below canyons and through gaps. 

* TIMING...Increasing early Sunday morning, peaking mid day, then
  decreasing early Sunday evening. 

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Very strong cross winds on north to south
  oriented roadways, including Interstate 25, may create dangerous
  travel conditions for large and high profile vehicles. Damage 
  to trees, roofs, utility lines and other vulnerable structures 
  is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ524-120600-
/O.NEW.KABQ.HW.W.0007.170212T1200Z-170213T0200Z/
South Central Highlands-
449 PM MST Sat Feb 11 2017

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 7 PM MST SUNDAY...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 5 AM to 7 PM MST Sunday. 

* LOCATION...This includes the South Central Highlands. 

* WINDS...East to northeast at 35 to 45 mph with gusts near 60
  mph. 

* TIMING...Increasing early Sunday morning, peaking mid day, then
  decreasing early Sunday evening. 

* VISIBILITY...No widespread visibility restrictions are foreseen. 

* LOCAL IMPACTS...Very strong cross winds on north to south
  oriented roadways may create dangerous travel conditions for large
  and high profile vehicles. Damage to trees, roofs, utility 
  lines and other vulnerable structures is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ530-535-536-120600-
/O.CON.KABQ.WI.Y.0012.170212T0700Z-170212T2100Z/
Union County-Curry County-Roosevelt County-
449 PM MST Sat Feb 11 2017

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM
MST SUNDAY...

* LOCATION...The far eastern plains of New Mexico.

* WINDS...Sustained from the north-northeast at 25 to 35 mph with
  occasional gusts to 50 mph. 

* TIMING...Winds will turn northerly and rapidly increase in 
  speed tonight. The wind shift will impact northeast New Mexico 
  prior to midnight, gradually progressing southward into the 
  early morning hours. 

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Strong cross winds will pose difficult driving 
  conditions, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden Gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

34
650 
WWUS75 KABQ 120446
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
946 PM MST Sat Feb 11 2017

...STRONG WINDS TO REDEVELOP OVER THE FAR EASTERN PLAINS EARLY
SUNDAY MORNING...

...DAMAGING EAST CANYON WINDS SUNDAY IN THE MIDDLE AND LOWER RIO
GRANDE AND UPPER TULAROSA VALLEYS AS WELL AS THE SOUTH CENTRAL
HIGHLANDS...

.Tonight, a strong backdoor cold front will continue to push 
southward through the eastern plains and westward through and 
beyond the central mountain chain. Strong to damaging east canyon 
or gap winds in the Middle and Lower Rio Grande Valley, Upper 
Tularosa Valley and South Central Highlands are expected.

NMZ519-520-524-525-121300-
/O.EXT.KABQ.HW.W.0007.170212T1200Z-170213T0000Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-South Central Highlands-
Upper Tularosa Valley-
946 PM MST Sat Feb 11 2017

...HIGH WIND WARNING NOW IN EFFECT FROM 5 AM TO 5 PM MST SUNDAY...

* LOCATION...Middle and Lower Rio Grande and Upper Tularosa
  Valleys as well as the South Central Highlands. 

* WINDS...East at 35 to 45 mph with occasional gusts to near 60 
  mph below canyons and through gaps. 

* TIMING...Increasing early Sunday morning, peaking mid day, 
  then decreasing early Sunday evening. 

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Very strong cross winds on north to south
  oriented roadways, including Interstate 25, may create dangerous
  travel conditions for large and high profile vehicles. Damage 
  to trees, roofs, utility lines and other vulnerable structures 
  is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ530-534>536-121300-
/O.CON.KABQ.WI.Y.0012.170212T0700Z-170212T2100Z/
Union County-Quay County-Curry County-Roosevelt County-
946 PM MST Sat Feb 11 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST SUNDAY...

* LOCATION...The far eastern plains of New Mexico.

* WINDS...Sustained from the north-northeast at 25 to 35 mph 
  with occasional gusts to 50 mph. 

* TIMING...Winds will turn northerly and rapidly increase in speed
  tonight. The wind shift has already begun to move into northeast
  New Mexico, and will gradually progress southward into the early
  morning hours. Wind speeds will increase as the night
  progresses. 

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Strong cross winds will pose difficult driving 
  conditions, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts 
of wind may cause you to lose control of your vehicle. Extra 
attention should be given to cross winds.

&&

$$

34
493 
WWUS75 KABQ 121245
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
545 AM MST Sun Feb 12 2017

...DAMAGING EAST CANYON WINDS TODAY IN THE MIDDLE AND LOWER RIO 
GRANDE AND UPPER TULAROSA VALLEYS AS WELL AS THE SOUTH CENTRAL 
HIGHLANDS...

.A strong backdoor cold front will continue to push southwest 
across New Mexico this morning, with strong and gusty winds behind
it. Strong to damaging east canyon or gap winds in the Middle and
Lower Rio Grande Valley, Upper Tularosa Valley and South Central 
Highlands are expected.

NMZ530-534>536-121345-
/O.CAN.KABQ.WI.Y.0012.000000T0000Z-170212T2100Z/
Union County-Quay County-Curry County-Roosevelt County-
545 AM MST Sun Feb 12 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Wind Advisory. 

Windy conditions will persist across the Eastern Plains today, but
generally below advisory criteria.

$$

NMZ519-520-524-525-130000-
/O.CON.KABQ.HW.W.0007.000000T0000Z-170213T0000Z/
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-South Central Highlands-
Upper Tularosa Valley-
545 AM MST Sun Feb 12 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* LOCATION...Middle and Lower Rio Grande and Upper Tularosa 
  Valleys as well as the South Central Highlands. 

* WINDS...East at 35 to 45 mph with occasional gusts to near 60 
  mph below canyons and through gaps. 

* TIMING...Increasing this morning, peaking mid day, then 
  decreasing early Sunday evening. 

* VISIBILITY...No widespread visibility reductions are foreseen.

* LOCAL IMPACTS...Very strong cross winds on north to south 
  oriented roadways, including Interstate 25, may create 
  dangerous travel conditions for large and high profile 
  vehicles. Damage to trees, roofs, utility lines and other 
  vulnerable structures is possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 11, 10:51 AM MST, 3 hours 39 minutes earlier.

Area forecast discussion, Feb 11, 10:51 AM MST, 3 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1051 AM MST Sat Feb 11 2017

.AVIATION...
12Z TAF CYCLE
Gusty west southwest winds are forecast today with strongest gusts
of 30 to 40 kt found in the northeastern quadrant of New Mexico. VFR
conditions will prevail through the daytime today, but a gradual
lowering of VFR cigs is expected into the overnight. Low clouds and
MVFR/IFR cigs will then spill into New Mexico from the northeast
behind a cold front with shifting winds and strong gusts. As the
front surges south and west, KABQ will get hit with strong east
canyon winds gusting to near 50 kt. An airport weather warning for
winds will likely be issued for KABQ Sunday.

52

&&

.PREV DISCUSSION...244 AM MST Sat Feb 11 2017...
.SYNOPSIS...
After a warm and dry stretch of days, the weather will turn much more
unsettled as the weekend progresses into early next week. Today looks
to be on the drier side with continued unusually warm temperatures
especially impacting central and eastern areas. Near to record high
temperatures once again expected for eastern areas. A cold front will
plunge southward from north to south and eventually east to west
Saturday night into Sunday and cool temperatures considerably. During
this period...precipitation chances will increase and last into the
earlier portion of next week. Snow accumulation is likely across many
areas of northern and central New Mexico although some uncertainty
exists as to how much across the eastern plains. Strong to very
strong winds will accompany the frontal plunge into the Rio Grande
Valley on Sunday.

&&

.DISCUSSION...
Lots going on with the weather forecast. Several forecast challenges
exist...both in terms of liquid precipitation amounts as well as the
low level thermal profile that dictates precipitation type. The most
challenging area will be found across the southeast half as well as
within the Rio Grande Valley. Raised snow levels somewhat within the
RGV due to downslope impacts and also lowered PoPs some until the
strong to very strong easterly wind flow can diminish some Sunday
night into Monday. Thought about hoisting a 4th...5th period watch
for the Front Range highland zones as well as portions of the eastern
plains...especially SE half but held off after coordination with
neighboring offices. Just too much uncertainty with precipitation
type across SE areas. It seems the cold frontal plunge would be
rather shallow which will make for a tricky forecast as conveyor
moisture flows up from the SSE. Models tend to underpredict the
moistening...warming trend during these types of
patterns...especially when the back door front is of the Pacific
origin and not continental kind. With that being said...placed some
modest ice accumulation from late Sunday night thru Monday evening
across SE and EC areas.

Based on the latest modeling...will strip out the wind advisories
which were issued for NE areas and just keep the Sangre de Cristo
advisories. Several areas are expected to reach if not exceed their
record high temps this afternoon across the east so those hazard
grids are inserted. Lastly...confidence is high enough to warrant a
High Wind Watch for portions of the middle RGV southward to the
Tularosa valley on Sunday. Pressure gradient looks to be very strong
as cooler air pushes westward into the valley. MOS guidance is quite
high although would like to see all of the models show a more SE
trajectory at 700 mb. The ECMWF...GEM show a true SE while GFS...NAM
show more of a SSE trajectory. Either way...the pattern is there for
potential damaging winds localized to eastern portions of the RGV.

The extended period looks to be warmer and drier with another system
approach late in the period.

50

&&

.FIRE WEATHER...
One more day of well above normal temperatures and dry conditions
prior to major trend reversals with the arrival of a backdoor cold
front and the approach of an upper low.

Poor to fair humidity recovery this morning across the Eastern
Plains precede critical fire weather conditions forecast this
afternoon with Haines values of 5. The red flag warning looks on
track, but the fire weather watch for the Northeast Highlands zone
will be dropped due to lower Haines values, borderline humidity and
a steady stream of high clouds limiting fire behavior. Elsewhere
across western New Mexico, moisture advection in the mid and upper
levels of the atmosphere will bring increasing cloud cover with
slightly cooler temperatures and less dry conditions.

The backdoor cold front will plow southwest across the forecast area
tonight into Sunday and bring much colder conditions with strong
east canyon/gap winds along the Central Mountain Chain. Moisture
advection will continue as the upper low approaches from over NW
Mexico Sunday and chances for wetting precipitation will ramp-up
significantly Sunday night into Monday. A solid widespread wetting
event looks like a good bet Sunday night through Monday night, with
significant snow accumulation possible in the mountains and across
eastern New Mexico.

Vent rates will trend down early to mid week and then likely remain
poor through the end of the week as a ridge gradually transitions
east over the area behind the slowly departing upper low. A new
warming/drying trend will begin Tuesday and continue through at
least Friday with temperatures reaching above normal areawide by
Thursday. Both the 00z ECMWF and GFS show the potential for another
wetting system next weekend, but both models break-off an upper low
too far south to have much impact across our area.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 6 PM MST this evening for the following
zones... NMZ104-108.

Wind Advisory until 5 PM MST this afternoon for the following
zones... NMZ523-529-531>534.

High Wind Watch from late tonight through Sunday evening for the
following zones... NMZ519-520-525.

Wind Advisory until 5 PM MST this afternoon for the following
zones... NMZ513>515.

&&
Hazardous weather outlook, Feb 11, 4:51 AM MST, 9 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
451 AM MST Sat Feb 11 2017

NMZ501>540-121200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
451 AM MST Sat Feb 11 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A Red Flag warning is in effect across the eastern plains this
afternoon. Low humidities will combine with strong winds to create
heightened fire danger levels. Strong winds will also impact the
Sangre de Cristos today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Combination of a back door cold front and Pacific low will provide
significant snow accumulations to portions of northern and central
New Mexico starting Sunday to Sunday night and lasting through
Tuesday. Front Range locations are expected to be favored but a
secondary area of critical winter weather will be found across
portions of the east central and southeast plains. Mixed bag
precipitation including sleet and freezing rain will be possible
there late Sunday night into Monday.

A high wind watch has also been posted Sunday for portions of the
lower and middle Rio Grande Valley as well as the upper Tularosa
Basin due to strong to very strong east wind potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:00 PM MSTFire Weather WatchABQ9 hr
Feb 10, 6:00 PM MSTRed Flag WarningABQHarding, San Miguel, Union24 hr
Feb 11, 3:09 AM MSTHigh Wind WatchABQ14 hr
Feb 11, 2:58 PM MSTWinter Storm WatchABQ12 hr
Feb 11, 4:49 PM MSTHigh Wind WarningABQ24 hr

Nearby

Wind Advisories in New Mexico, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.